MAUDE Adverse Event Report: 3D SYSTEMS HEALTHCARE VSP SYSTEM; MAXILLA CUTTING GUIDE

3D SYSTEMS HEALTHCARE VSP SYSTEM; MAXILLA CUTTING GUIDE
Catalog Number VSPO-550
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
During a maxillofacial procedure involving vsp system guides, it was reported that the maxillary plates resulted in a deviated dental midline.These patient specific plates were removed, and stock plates were used to correct the maxillary position.This required the drilling of additional holes to properly secure the stock plates.

Brand Name
VSP SYSTEM
Common Device Name
MAXILLA CUTTING GUIDE
Manufacturer (Section D)
3D SYSTEMS HEALTHCARE
5381 s alkire st
littleton CO 80127
Manufacturer (Section G)
3D SYSTEMS HEALTHCARE
5381 s alkire st
littleton CO 80127
Manufacturer Contact
ben johnson
5381 s alkire st
littleton, CO 80127
7206431011
MDR Report Key21858645
Report Number1724955-2025-00005
Device Sequence Number4721033
Product Code DZJ
UDI-Device Identifier00816847020831
UDI-Public(01)00816847020831(10)
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K192192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberVSPO-550
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2025
Initial Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexFemale